# SDR AALA20050564

- Difficulty date: August 29, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MOUNTED EMERGENCY LIGHT AT FORWARD CLOSET BROKEN.  REPLACED MOUNTED EMERGENCY LIGHT ASSEMBLY AT FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
